MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Revue medicale suisse · 2013

[Severe delayed drug hypersensitivity reactions].

Maniu Christa-Maria, Buss Guillaume, Feldmeyer Laurence, Spertini François, Ribi Camillo

Аннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

Although most delayed drug hypersensitivity reactions are mild and show rapid improvement after drug discontinuation, there are severe systemic and/or cutaneous drug reactions which may be life-threatening. These entities are discussed here, namely DRESS syndrome (Drug Reaction with Eosinophilia and Systemic Symptoms), acute generalized exanthematous pustulosis (AGEP), Stevens-Johnson syndrome and toxic epidermal necrolysis (TEN). Early detection of warning signs and symptoms may help to take appropriate measures precociously.

Для цитирования: Maniu Christa-Maria, Buss Guillaume, Feldmeyer Laurence, Spertini François, Ribi Camillo. [Severe delayed drug hypersensitivity reactions].. Revue medicale suisse. 2013.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.